# SDR AALA20170823002

- Difficulty date: August 23, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 25,208 hours, 9,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 110080
- Condition: Inoperative
- Location: Cabin
- Part time: 18,651 hours, 7,292 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS FROM SEAT ROW 22DEF TO RIGHT AFT LAVATORY AND RIGHT AFT SERVICE DOOR ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY (BATTERY PACK) M1672 PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
